# SDR 0003499996

- Difficulty date: September 16, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 84,779 hours, 76,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE AIRCRAFT EGRESS ROW EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT POWER PACKS AT 11DEF, 12DEF, 11AB, 12AB, AND AT AFT FLIGHT ATTENDANT PANEL.
